# SDR SIMA20160131001

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 28,445 hours, 24,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 CHECK, FOUND AFT CEILING EMER EXIT LIGHT STRIP INOPERATIVE.  R & R AFT CEILING EMER EXIT LIGHT STRIP IAW MM 33-50-15.  OPERATIONS CHECKED GOOD.
